The argument principle and integral curvature of minimal surfaces
Matematičeskie zametki, Tome 15 (1974) no. 5, pp. 691-700
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper we present a generalization of the argument principle on meromorphic curves and with its help we establish some relationships among the geometrical and topological characteristics of generalized meromorphic minimal surfaces in $R^n$.
@article{MZM_1974_15_5_a4,
author = {A. Ya. Vikaruk},
title = {The argument principle and integral curvature of minimal surfaces},
journal = {Matemati\v{c}eskie zametki},
pages = {691--700},
year = {1974},
volume = {15},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_15_5_a4/}
}
A. Ya. Vikaruk. The argument principle and integral curvature of minimal surfaces. Matematičeskie zametki, Tome 15 (1974) no. 5, pp. 691-700. http://geodesic.mathdoc.fr/item/MZM_1974_15_5_a4/